# SDR AALA202002039033

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 55,322 hours, 32,135 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR PANEL 231KF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A.
